Open Access
Translator Disclaimer
June, 1977 Sample-Continuity of Square-Integrable Processes
Marjorie G. Hahn, Michael J. Klass
Ann. Probab. 5(3): 361-370 (June, 1977). DOI: 10.1214/aop/1176995797

Abstract

Let $\{X(t): t\in\lbrack 0, 1\rbrack\}$ be a stochastic process and $f$ a nonnegative function on [0, 1] which is nondecreasing in a neighborhood of 0. Under the assumption that $E(X(t) - X(s))^2 \leqq f(|t - s|)$, we find best possible conditions for determining whether or not $X(t)$ is sample-continuous.

Citation

Download Citation

Marjorie G. Hahn. Michael J. Klass. "Sample-Continuity of Square-Integrable Processes." Ann. Probab. 5 (3) 361 - 370, June, 1977. https://doi.org/10.1214/aop/1176995797

Information

Published: June, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0388.60044
MathSciNet: MR440680
Digital Object Identifier: 10.1214/aop/1176995797

Subjects:
Primary: 60G17

Keywords: random Fourier series , Sample-continuity , second-order processes

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 3 • June, 1977
Back to Top